# SDR DL76G030323

- Difficulty date: April 2, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 50,815 hours, 13,027 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131A
- Part serial: 59674
- Condition: Discharged
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ETOPS PRE-DEPARTURE CHECK THE EMERGENCY ESCAPE LEFT OVERWING SLIDE SQUIB FAILED.  REPLACED BATTERY CHECKS GOOD.
